# SDR SWIA201437125

- Difficulty date: March 29, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL, RT VERTICAL POST HAS SUSPECT CRACK IN UPPER CLEAT.  C-CHECK, REMOVED CRACKED BRACKET CLEAT AND INSTALLED FABRICATED CLEAT AT RT POST IN NOSE WELL WHEEL IAW SRM AND STS EA.
